Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Plemelj distributional formulas


Author: Dragiša Mitrović
Journal: Bull. Amer. Math. Soc. 77 (1971), 562-563
MSC (1970): Primary 30A88, 46F10
DOI: https://doi.org/10.1090/S0002-9904-1971-12754-4
MathSciNet review: 0276761
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. E. J. Beltrami and M. R. Wohlers, Distributions and the boundary values of analytic functions, Academic Press, New York, 1966. MR 34 #8172. MR 208362
  • 2. F. D. Gahov, Boundary-value problems, Fizmatgiz, Moscow, 1958; 2nd rev. ed., 1963; English transl., Pergamon Press, Oxford; Addison-Wesley, Reading, Mass., 1966. MR 21 #2879; MR 27 #6094; MR 33 #6311. MR 198152
  • 3. D. Mitrović, Plemelj formulas and analytic representation of distributions, Glasnik Mat. Ser. III 3(23) (1968), 231-239. MR 38 #4994. MR 236699
  • 4. D. Mitrović, Analytic representation of distributions in (Oa'), Glasnik Mat. Ser. III 5(25) (1970), 43-49. MR 276760
  • 5. N. I. Mushelišvili, Singular integral equations. Boundary problems of function theory and their application to mathematical physics, 3rd ed., "Nauka, " Moscow, 1967; English transl. of 1st ed., Noordhoff, Groningen, 1953. MR 15, 434. MR 355494

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 30A88, 46F10

Retrieve articles in all journals with MSC (1970): 30A88, 46F10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1971-12754-4

American Mathematical Society